Pacific Journal of Mathematics

Transversals to laminations.

Russell B. Walker

Article information

Source
Pacific J. Math., Volume 99, Number 2 (1982), 483-490.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102734032

Mathematical Reviews number (MathSciNet)
MR658077

Zentralblatt MATH identifier
0513.57013

Subjects
Primary: 57R30: Foliations; geometric theory

Citation

Walker, Russell B. Transversals to laminations. Pacific J. Math. 99 (1982), no. 2, 483--490. https://projecteuclid.org/euclid.pjm/1102734032


Export citation

References

  • [1] D. Anosov, Geodesic flows on closed Riemanianmanifolds with negative curvature, Proc. of the Stecklov Inst. of Math., No. 90 (1967), English Translation, AMS, Providence, R. L, 1969.
  • [2] C. Ennis, (Private Communication from U. C. Berkeley).
  • [3] J. Hartman, Ordinary Differential Equations, John Hartman, Publisher. (Johns Hopkins University).
  • [4] M. W. Hirsch, C. C. Pugh and M. Shub, InvariantManifolds,Lecture Notes in Mathematics, no. 583, Springer-Verlag, New York, 1977.
  • [5] B. Lawson, Lectures on the Quantitative Theory of Foliations, Washington Univ. Press, St. Louis, Missouri, 1975.
  • [6] F. W. Wilson, Smoothing Derivatives of Functions and Applications, Trans. Amer. Math. Soc, 19 (May 1969), 413-428.